MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST LT 03.57.035 MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA MUST LT 03.57.035 MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN; SPINE PEDICLE SCREW
Model Number 03.57.035
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-nov-2022: lot 2222997: (b)(4) items manufactured and released on 13-jul-2022.Expiration date: 2027-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: batch review performed on 11-nov-2022: must lt 03.57.035 must lt 15mm short - pedicle screw ø7x45 cann (k203482) lot 2222427: (b)(4) items manufactured and released on 07-jul-2022.Expiration date: 2027-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Must lt 03.57.035 must lt 15mm short - pedicle screw ø7x45 cann (k203482) lot 2220332: (b)(4) items manufactured and released on 20-apr-2022.Expiration date: 2027-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Must lt 03.57.035 must lt 15mm short - pedicle screw ø7x45 cann (k203482) lot 2221910: (b)(4) items manufactured and released on 19-may-2022.Expiration date: 2027-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 month after the primary surgery, a revision surgery was performed because 4 of the 6 reported screws backed out.Moreover, during the revision a screw was replaced with new one but it was loosened during rod fixation.The screw was replaced again and a complaint was opened.The surgery was anyway completed successfully without critical delay.

Brand Name
MUST LT 03.57.035 MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15824408
Report Number3005180920-2022-00844
Device Sequence Number6157337
Product Code NKB
UDI-Device Identifier07630971278462
UDI-Public07630971278462
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.57.035
Device Catalogue Number03.57.035
Device Lot Number2222997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceAsian